Turkish Journal of Mathematics
Abstract
In this paper we study the multiplicative, tensor, Sobolev and convolution inequalities in certain Banach spaces, the so-called Bilateral Grand Lebesque Spaces. We also give examples to show the sharpness of these inequalities when possible.
DOI
10.3906/mat-0812-8
Keywords
Grand Lebesgue and rearrangement invariant spaces, Sobolev embedding theorem, convolution operator.
First Page
207
Last Page
220
Recommended Citation
LIFLYAND, E.; OSTROVSKY, E.; and SIROTA, L.
(2010)
"Structural properties of Bilateral Grand Lebesque Spaces,"
Turkish Journal of Mathematics: Vol. 34:
No.
2, Article 6.
https://doi.org/10.3906/mat-0812-8
Available at:
https://journals.tubitak.gov.tr/math/vol34/iss2/6